On a compact and minimal real hypersurface in a quaternionic projective space
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 327-335
Published online June 1, 2005
Yeong-Wu Choe and Imsoon Jeong
Catholic University of Daegu, Catholic University of Daegu
Abstract : For a compact and orientable minimal real hypersurface $M$ in $QP^n$, we prove that if the minimum of the sectional curvatures of $M$ is $3/(4n-1)$, then $M$ is isometric to the geodesic minimal hypersphere $M^Q_{0,n-1}$.
Keywords : minimal real hypersurface, quaternionic projective space, quaternionic space form
MSC numbers : 53C25, 53C42
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd